sleeping pills problem?!

Question: Sleeping pills problem?
I took some generic of unisom pills to sleep, (2). and they made me sleepy, but i kept waking up thinking something was wrong, or thinking i'd had left the lights on .. i was also moving and moving in my bed... dizzy and sleepy but at the same time i coulnd't sleep well... is this a normal effect or smthing? :/


Which form of Unisom? did you take- the diphenhydramine or doxylamine version?

That's the problem with brand names; they have no real meaning or exclusive association with a single generic entity. (I've seen ketotifen fumarate eye drops sold under the trade name Zyrtec? for crying out loud!)

Anyway, diphenhydramine is roughly twice as strong as doxylamine, from a sedation/grogginess perspective. If you took two tablets thinking it was doxylamine, and it was actually diphenhydramine, that could explain your untoward hangover effect.

nah its not the normal effect of unisom but i cant vouch for the generic. I dont think its anything to worry about unless you keep feeling like that for the next few days without taking anymore. you should probably just throw those out and try somehting else

The consumer health information on is for informational purposes only and is not a substitute for medical advice or treatment for any medical conditions.
The answer content post by the user, if contains the copyright content please contact us, we will immediately remove it.
Copyright © 2007-2011 -   Terms of Use -   Contact us

Health Categories